# SDR IPXA2017090621417

- Difficulty date: August 23, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 25,544 hours, 15,522 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 149N7528
- Condition: Corroded
- Location: Wng - Bdy Fairin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10,  RT AFT WING TO BODY FAIRING HAS CORROSION ON OUTER SUPPORT ANGLE AT BS 1180.  REPLACED THE SUPPORT ANGLE.
